# SDR UPS06147269

- Difficulty date: June 28, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Part number: 321490
- Part serial: 2094
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING LIGHT ON MAIN ENTRY DOOR EVAC SLIDE ARM HANDLE INOP.  DFRD EVAC SLIDE ARM HANDLE LIGHT M328260 PER MEL 52-73-01-1 PLACARD INSTALLED.  REPLACED AUTONOMOUS STANDBY POWER SUPPLY PER MM 52-73-18-04.  REPLACED BATTERIES.  CK'D OK PER MM 52-73-00-5.  P/N ON: 3214-90U, S/N 2097.  M328260 CLEARED.
